# SDR DALA2022102406872

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION SPOILER 1 ON CENTER HINGE PIN ON RH WING . CORRECTIVE ACTION: REMOVED AND REPLACED CENTER HINGE PIN O/B POSITION SPOILER #1 ON R/H WING (1 EA) ASPER A320 FAM AMM 27-64-41.(2463876)
